# SDR SWAA2021081094328

- Difficulty date: July 13, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1089
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS CORROSION AT BS 1089 AROUND PRIMARY JACK POINT 'C' ; / [01] REMOVED PAINT AT DISCREPANCY AREA PER REF AMM 51-21-11; [02] REMOVED CORROSION AT DISCREPANCY AREA L=3.7' W=2.7' PER SRM 51-40-02; [03] STEP 2 REFERENCE ENTRY AND ERROR. REMOVED CORROSION AT DISCREPANCY AREA L=3.7' W=2.7' PER SRM 51-10-02; [04] REMOVED 4 EA FASTENERS AT REWORKED AREA PER SRM 51-40-02; [05] PERFORMED VISUAL INSPECTION WITH A 10- POWER MAGNIFYING GLASS TO MAKE SURE ALL OF THE CORROSION WAS REMOVED PER SRM 51-10-02 PARAGRAPH 15.A.6.A; [06] VERIFIED CORROSION REMOVAL PER SRM 51-10-02 PARAGRAPH 15.A.6.A; [07] ET INSPECTED BLEND/HOLES/COUNTERSINKS IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; PROCEDURE 16 AND 737 NDTM PART 6 53-30-00 PROCEDURE 3; NO CRACKS NOTED.  CAL ID IS000450 N500D  UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.075'  CAL ID ATS2031 E650; [08] EVALUATED CORROSION REMOVAL AT DISCREPANCY AREA L=3.7' W=2.7' ORIGINAL MATERIAL THICKNESS 0.080' REMAINING 0.075' MAX LOSS 0.005' FOUND TO BE OUT OF LIMITS DUE TO REMOVAL OF MATERIAL AROUND MORE THAN 3 FASTENERS IN ALL GROUPS OF TEN PER SRM 53-00-01-1A-1 FIG 103 DETAIL D.; [09] VERIFIED CORROSION REMOVAL AT DISCREPANCY AREA L=3.7' W=2.7' ORIGINAL MATERIAL THICKNESS 0.080' REMAINING 0.075' MAX LOSS 0.005' FOUND TO BE OUT OF LIMITS DUE TO REMOVAL OF MATERIAL AROUND MORE THAN 3 FASTENERS IN ALL GROUPS OF TEN PER SRM 53-00-01-1A-1 FIG 103 DETAIL D.;
